# SDR SWAA2020081708148

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 9,016 hours, 4,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OB FA FLASH LIGHT INOP ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REPLACED EMER FLASHLIGHT AS PER AMM 25-64-00 CL # 78987
